# SDR C2XA10SH077

- Difficulty date: February 27, 2010
- Submitted: February 27, 2010
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 9,711 hours, 5,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM L-FLANGE BETWEEN FRAME 23 & 24 HAS MULTIPLE AREAS OF CORROSION (LEVEL 3 LOCAL).  MAINTENANCE PERFORMED REPAIR TO LT OMEGA BEAM L-FLANGE BETWEEN FRAME 23 & 24 BY ADDING AN EXTERNAL DOUBLER REPAIR IAW ETD2010-145/01233 AND EC5320-01532.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
